MAUDE Adverse Event Report: SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE

SHIBUYA (SBY) NIPRO SURDIAL DX HEMODIALYSIS SYSTEM; DIALYSIS MACHINE
Model Number MC+SDX01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 02/20/2026
Type of Reportable Event Death
Event or Problem Description
Customer contacted our servicing hotline requesting servicing for 2 machines and then proceeded to report another machine that was sequestered due to patient treatment event where the patient coded during treatment and was hospitalized, subsequently reporting the patient passed away.Customer declined to share any additional information due to company policy and procedures.The facility administrator stated that they do not believe our machine caused or contributed to the event.

Brand Name
NIPRO SURDIAL DX HEMODIALYSIS SYSTEM
Common Device Name
DIALYSIS MACHINE
Manufacturer (Section D)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA  920-0054
Manufacturer (Section G)
SHIBUYA (SBY)
2-72, wakamiya
kanazawa, isikawa 920-0 054
JA   920-0054
Manufacturer Contact
michelle tejada
3150 nw 107th avenue
miami, FL 33172
3055997174
MDR Report Key25340507
Report Number3016250252-2026-00002
Device Sequence Number18642612
Product Code KDI
UDI-Device Identifier00383790008815
UDI-Public00383790008815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182940
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC+SDX01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown